# SDR PLGA000827

- Difficulty date: August 27, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N338BE
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 4052T92P01
- Part serial: TED15254
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4655 - BOS-YOW - THE RIGHT ENGINE CHIP LIGHT ILLUMINATED.  FOLLOWING THEIR CHECKLIST, THE CREW DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT ENGINE CHIP DETECTOR AND FOUND NO EVIDENCE OF METAL CONTAMINATION.  THE FAULTY CHIP DETECTOR WAS REPLACED AND AFTER PERFORMING ALL REQUIRED CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
